# SDR IPXA2024030616787

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,883 hours, 18,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SWITCH IS INTERMITTENT WHEN TRYING TO CLOSE THE DOOR. REMOVED AND REPLACED L1 DOOR LOCK RELEASE SOLENOID IAW AMM 52-10-06. OPS CHECK GOOD.
